# SDR USAA2014042200005

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 14,831 hours, 5,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: 1454
- Condition: Defective
- Location: L1 Door
- Part time: 17,188 hours, 6,075 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE WILL NOT ARM PROPERLY.  REPLACED L1 DOOR SLIDE ASSEMBLY IAW JOB CARD 26L00025010.
